MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XL 360 STANDARD 7MM X 20CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036107200
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the coiling of posterior cerebral artery while the subject coil was being repositioned, the catheter tip migrated out of the aneurysm making it unable to position the subject coil.While attempting to remove the subject coil, it stretched and was unable to remove.A snare device was used to capture the subject coil and catheter and the devices were removed successfully.The procedure was aborted and scheduled for a later date.There were no clinical consequences to the patient due to this event.
 
Additional Manufacturer Narrative
F10/h6 - health code updated to "unexpected medical intervention".Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual and functional testing as well as physical analysis cannot be performed.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that there were no allegations reported against the microcatheter, it is unknown what snare device was used, condition of patient is stable, there were no injuries during the surgery and resistance was encountered when retracting the coil in an attempt to remove it.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to the as reported events patient medical or surgical intervention required, main coil stretched, main coil friction and device interaction with another device.H3 other text : the device is not available to the manufacturer.
 
Event or Problem Description

Brand Name
TARGET XL 360 STANDARD 7MM X 20CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15691299
Report Number3008881809-2022-00535
Device Sequence Number15130198
Product Code HCG
UDI-Device Identifier07613327004762
UDI-Public07613327004762
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/03/2024
Device Model NumberM0036107200
Device Catalogue NumberM0036107200
Device Lot Number23057330
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer12/16/2022
Initial Report FDA Received Date10/28/2022
Supplement Report FDA Received Date01/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EXCELSIOR SL10 MICROCATHETER (STRYKER); GUIDE CATHETER (UNKNOWN); SNARE (UNKNOWN)
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown